Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 261, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 20, 2019, 3:00 AM CDT for Hinds County, Warren County, Mississippi; Madison Parish, Louisiana. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2019, 3:00 AM CDT (08:00 UTC)
- Expired
- Jun 20, 2019, 4:00 AM CDT
- In force
- 60 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Madison Parish, LA, Hinds County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 92 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 3:25 AM CDT | TSTM WND DMG | 4 Sse Redwood, MS | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4 SSE REDWOOD. TREES AND POWER LINES DOWNED IN THE PINEY WOODS MOBILE HOME PARK JUST OFF OAK RIDGE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 10:24 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 19, 8:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 300 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1745 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
800
WUUS54 KJAN 200800
SVRJAN
LAC065-MSC049-149-200900-
/O.NEW.KJAN.SV.W.0261.190620T0800Z-190620T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
300 AM CDT Thu Jun 20 2019
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Central Madison Parish in northeastern Louisiana...
Central Warren County in west central Mississippi...
West central Hinds County in central Mississippi...
* Until 400 AM CDT.
* At 300 AM CDT, a severe thunderstorm was located over Tallulah,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Bovina around 335 AM CDT.
Flowers around 340 AM CDT.
Edwards around 345 AM CDT.
Other locations impacted by this severe thunderstorm include Mound,
Learned, Delta and Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3247 9127 3246 9097 3242 9096 3245 9094
3244 9088 3245 9087 3244 9086 3245 9086
3244 9050 3218 9052 3219 9073 3222 9073
3220 9075 3222 9112 3224 9112 3225 9113
3225 9118 3223 9122 3223 9128
TIME...MOT...LOC 0800Z 270DEG 40KT 3239 9118
HAIL...1.00IN
WIND...60MPH
$$
JM2 follow-up statements
139
WWUS54 KJAN 200840
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
340 AM CDT Thu Jun 20 2019
LAC065-200850-
/O.CAN.KJAN.SV.W.0261.000000T0000Z-190620T0900Z/
Madison LA-
340 AM CDT Thu Jun 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MADISON PARISH IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
central, southwestern and west central Mississippi.
LAT...LON 3243 9086 3245 9086 3244 9050 3218 9052
3219 9073 3222 9073 3220 9075 3221 9090
TIME...MOT...LOC 0840Z 270DEG 40KT 3239 9065
$$
MSC049-149-200900-
/O.CON.KJAN.SV.W.0261.000000T0000Z-190620T0900Z/
Warren MS-Hinds MS-
340 AM CDT Thu Jun 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR SOUTHEASTERN WARREN AND WEST CENTRAL HINDS COUNTIES...
At 340 AM CDT, a severe thunderstorm was located over Flowers, or 10
miles southeast of Redwood, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Warren and west central Hinds Counties, including the
following locations... Learned.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3243 9086 3245 9086 3244 9050 3218 9052
3219 9073 3222 9073 3220 9075 3221 9090
TIME...MOT...LOC 0840Z 270DEG 40KT 3239 9065
HAIL...1.00IN
WIND...60MPH
$$
JM782
WWUS54 KJAN 200850
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
350 AM CDT Thu Jun 20 2019
MSC049-149-200900-
/O.EXP.KJAN.SV.W.0261.000000T0000Z-190620T0900Z/
Warren MS-Hinds MS-
350 AM CDT Thu Jun 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN AND WEST
CENTRAL HINDS COUNTIES WILL EXPIRE AT 400 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
central, southwestern and west central Mississippi.
LAT...LON 3243 9086 3245 9086 3244 9050 3218 9052
3219 9073 3222 9073 3220 9075 3221 9090
TIME...MOT...LOC 0850Z 270DEG 40KT 3239 9054
$$
JMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:58 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 20, 1:58 AM CDT, 1 hour 2 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 158 AM CDT Thu Jun 20 2019 .UPDATE... Updated for 06Z aviation discussion. && .AVIATION... 06Z TAF discussion: A few lines of strong to severe thunderstorms continue to impact portions of the region to start the period, with the potential for gusty winds in excess of 50 kts with the strongest of storms. Expect TSRA activity to diminish by 12Z, with impacts at TAF sites primarily being patchy BR and areas of low stratus in the wake of the storms. Expect VFR conditions to prevail after 14Z Thursday. A few SHRA or TSRA may re-develop around the region after 18Z, but chances were too low include in the TAFs at this time. /NF/ && .DISCUSSION... Rest of tonight: Overall forecast is generally playing out on track, with a MCS diving down through southern Arkansas, in the west-northwest flow. Strong shortwave trough is diving down across the ArkLaTex, leading to severe convection development propagating towards the region. Severe thoughts are generally playing out on track, as juxtaposition of strong mid-deep layer effective bulk shear & some lingering instability (i.e. 35-45kts & 1500-3000 J/kg MLCAPE) lead to a favorable parameter space for severe convection. Some severe storms will continue to propagate to the east-southeast through southeast Arkansas, northeast Louisiana and somewhat east of the Mississippi River into the ArkLaMiss Delta. The south & eastward extent of these storms becomes more in question as it moves into somewhat less destabilized & suppressed environment from storms this morning & some mixing occurred into the afternoon. Main adjustments were a collaborated severe thunderstorm watch over southeast Arkansas, northeast Louisiana & northwest Delta through 4AM. Main threats remain damaging wind gusts & large hail. An isolated tornado or two can't be ruled out, especially in any eastward bowing segments due to ~25kt 0-3km shear vectors from west-northwest. No changes were needed to the HWO/graphics but eastward severe extent may become a question mark into the night & might be less of a threat further east, especially east of the I-55 corridor. /DC/ Prior discussion below: Tonight and Thursday: The outflow boundary from a decaying MCS moved across our CWA earlier today and has scoured out our rain chances with the exception of very low chances of a storm or two this afternoon into the early evening over east Mississippi. Rain chances will increase this evening though especially for the northern half of our CWA. Regional satellite imagery and radar showed storms firing over the Southern Plains. A shortwave trough will move over the Plains and enhance develop of the storms that are expected to form another MCS as it approaches our CWA. The environment is expected to become more favorable for severe storm development over our CWA as the MCS enters later this evening. Considering the expected parameters, damaging wind gusts and hail larger than quarter size will be the main threats but a tornado or two cannot be ruled out. Brief heavy downpours will also accompany the activity. Model timing and track of the convection still differ but consensus suggests that an MCS will move into the northwestern portions of our CWA by 10 pm and continue to spread east across our CWA through the night. There remains some question as to how far south the severe threat will get before the convection weakens but the threat for severe storms is expected to end before sunrise Thursday. The shortwave will be east of Mississippi Thursday but a moist airmass will be left over our CWA. A potential boundary left over from the MCS along our southern zones may become the focus for a strong storm or two Thursday afternoon. In addition, dew points in the low to mid 70s lingering over our southwest with temperatures in the lower 90s will lead to heat index values near 105F Thursday afternoon. Wl maintain mention of this in the HWO. /22/ Thursday night through next week: A few storms will likely linger into Thursday night as the shortwave trough passes to the east and leaves behind a weak surface boundary, but confidence is low on where these would focus and just how much coverage there will be given the uncertainties with convective evolution for Thursday and diminishing synoptic scale support. Showers and thunderstorms cannot be entirely ruled out for Friday, especially if returning southerly flow can help any seabreeze convection to spread northward. Then it looks like the next best chance for more than a few isolated showers or storms will be next Monday into Tuesday time frame as a low pressure system moving eastward across the country brings some height falls and increases convection at least to our north and west. For now it appears the associated frontal boundary will stall out before dipping into our forecast area, but we will continue to monitor the trends for this early week setup. Heat stress will continue to be a concern over mainly western/ southern portions of the ArkLaMiss as dewpoints remain in the low to mid 70s throughout the day while temperatures climb into the low 90s resulting in heat index values in the 103 to 105 degree range. The limited heat threat continues in the HWO/graphics for heat indices reaching 105, and we will continue to monitor for now the possibility of heat advisory issuance. /NF/EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 91 75 94 75 / 21 13 20 5 Meridian 90 75 96 76 / 28 24 23 8 Vicksburg 91 77 93 77 / 18 11 20 4 Hattiesburg 94 75 94 75 / 28 7 31 3 Natchez 91 75 93 76 / 19 8 24 3 Greenville 90 76 93 77 / 32 13 11 4 Greenwood 88 76 93 76 / 31 22 17 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && NF/22/EC
Hazardous weather outlook, Jun 19, 3:13 PM CDT, 11 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 313 PM CDT Wed Jun 19 2019 ARZ074-075-LAZ007>009-MSZ018-019-025>051-202015- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton- 313 PM CDT Wed Jun 19 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight Severe thunderstorms are possible tonight. Damaging wind gusts and quarter to golf ball size hail will be the primary threats. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Dangerous heat with maximum heat indices near 105 degrees is possible Friday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ015-016-023>025-MSZ053-059-202015- Richland-Madison LA-Franklin LA-Catahoula-Tensas-Claiborne- Jefferson- 313 PM CDT Wed Jun 19 2019 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight EXCESSIVE HEAT THREAT...Limited TIMING...Thursday Severe thunderstorms are possible. Damaging wind gusts and quarter to golf ball size hail will be the primary threats. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Dangerous heat with maximum heat indices near 105 degrees is possible Thursday afternoon. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Dangerous heat with maximum heat indices near 105 degrees is possible Friday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ052-055>058-066-202015- Lauderdale-Simpson-Smith-Jasper-Clarke-Jones- 313 PM CDT Wed Jun 19 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Isolated severe thunderstorms are possible late tonight. Damaging wind gusts and quarter size hail will be the primary threats. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Dangerous heat with maximum heat indices near 105 degrees is possible Friday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ026-MSZ054-060>065-072>074-202015- Concordia-Copiah-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Marion-Lamar-Forrest- 313 PM CDT Wed Jun 19 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight EXCESSIVE HEAT THREAT...Limited TIMING...Thursday Isolated severe thunderstorms are possible late tonight. Damaging wind gusts and quarter size hail will be the primary threats. (https://www.weather.gov/images/jan/graphicast/1.png) Dangerous heat with maximum heat indices near 105 degrees is possible Thursday afternoon. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Dangerous heat with maximum heat indices near 105 degrees is possible Friday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *EXCESSIVE HEAT* Extreme...Maximum heat index greater than 110 degrees for 3 or more days in a row and/or air temperatures greater than 107 degrees. Significant...Maximum heat index greater than 110 degrees and/or air temperatures greater than 105 degrees. Elevated...Maximum heat index 105 to 110 degrees and/or air temperatures greater than 103 degrees. Limited...Maximum heat index near 105 degrees and/or air temperatures 100 to 103 degrees. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Jun 20, 2:17 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
217 AM CDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG GRENADA 33.78N 89.81W
06/19/2019 GRENADA MS LAW ENFORCEMENT
REPORT OF DOWNED TREES ACROSS THE COUNTY.
&&
DCLocal storm report, Jun 20, 2:23 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
223 AM CDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG 1 W MAYHEW 33.49N 88.66W
06/20/2019 LOWNDES MS BROADCAST MEDIA
REPORT OF A SIGN BLOWN DOWN AT THE HIGHWAY
82 AND HIGHWAY 45 ALTERNATE INTERSECTION.
&&
DCLocal storm report, Jun 20, 2:29 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
229 AM CDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG 2 N PICKENS 32.92N 89.97W
06/19/2019 HOLMES MS LAW ENFORCEMENT
A FEW TREES DOWN ON HIGHWAY 17S JUST NORTH
OF PICKENS.
&&
DCLocal storm report, Jun 20, 2:30 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
230 AM CDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG 4 NNE GOODMAN 33.02N 89.89W
06/19/2019 HOLMES MS LAW ENFORCEMENT
REPORT OF A FEW TREES DOWNED ON HIGHWAY 51
IN BETWEEN GOODMAN AND DURANT.
&&
DCLocal storm report, Jun 20, 2:37 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
237 AM CDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG 6 W ELLIOTT 33.67N 89.85W
06/19/2019 CARROLL MS LAW ENFORCEMENT
POWERLINE DOWNED ON COUNTY ROAD 286 NEAR THE
GRENADA COUNTY LINE.
&&
DCLocal storm report, Jun 20, 2:40 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
240 AM CDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 1 S CARROLLTON 33.49N 89.92W
06/19/2019 CARROLL MS EMERGENCY MNGR
REPORTS OF TREES DOWNED IN THE HIGHWAY 17
AND HIGHWAY 35 AREA OF CARROLL COUNTY.
&&
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 10:10 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 65 min |
| Jun 19, 10:19 PM CDT | Tornado Warning | JAN | Bolivar | 41 min |
| Jun 19, 10:29 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington | 61 min |
| Jun 19, 10:41 PM CDT | Tornado Warning | JAN | Bolivar, Leflore, Sunflower | 49 min |
| Jun 19, 11:02 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 28 min |
| Jun 19, 11:16 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Grenada, Holmes, Montgomery, Webster | 59 min |
| Jun 20, 12:11 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Clay, Montgomery, Oktibbeha, Webster and 1 more | 64 min |
| Jun 20, 12:30 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 45 min |
| Jun 20, 12:48 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 57 min |
| Jun 20, 1:13 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee | 62 min |
| Jun 20, 2:38 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 67 min |
| Jun 20, 3:33 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Warren, Yazoo | 29 min |
| Jun 20, 3:37 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 53 min |
| Jun 20, 4:15 AM CDT | Special Weather Statement | JAN | Adams, Franklin | 45 min |
| Jun 20, 4:50 AM CDT | Special Weather Statement | JAN | Franklin, Lincoln | 40 min |
| Jun 20, 12:39 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 66 min |
| Jun 20, 1:37 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 53 min |
| Jun 20, 2:05 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland | 55 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2019Severe Thunderstorm Warnings in Louisiana, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.